Association between mood disorders and BMI/overweight using a family study approach

Details

Ressource 1Request a copy Sous embargo indéterminé.
State: Public
Version: Author's accepted manuscript
License: Not specified
Serval ID
serval:BIB_CF4B0F8FC4F4
Type
Article: article from journal or magazin.
Collection
Publications
Title
Association between mood disorders and BMI/overweight using a family study approach
Journal
Journal of Affective Disorders
Author(s)
Glaus Jennifer, Cui Lihong, Hommer Rebecca, Merikangas Kathleen R.
ISSN
0165-0327
Publication state
Published
Issued date
04/2019
Volume
248
Pages
131-138
Language
english
Keywords
Clinical Psychology, Psychiatry and Mental health
Pubmed
Web of science
Funding(s)
Swiss National Science Foundation / Careers / P2LAP3_161895
Create date
16/01/2020 18:14
Last modification date
17/01/2020 7:26
Usage data